Anxiety - I am currently being taken off of Celexa after taking it for at least 3 years and am being put on Lexapro. I have a really hard time with the withdraw symptoms of my Celexa when it comes to my stomach. Is there anything I can do to help with this that is legal? Thank you!
Hello Scnorman939. Not certain what the problem is with your stomach. Is it pain, upset, or nausea, vomiting? Any of these symptoms can be helped /addressed possibly by your pharmacist. regards pledge
If it's the same Dr making the switch he/she should be managing your transition a bit better than this. Not sure what the stomach issue is, but if you're certain it's from the transition the prescribing physician should be made aware of this complication, and any remedy should come from that source so as not to make the situation worse. Hope this helps.
I agree that you should tell your Dr about the stomach issue.I am thinking it's anxiety perhaps.We sometimes get mentally and emotionally addicted to our antidepressants,especially if we have been on it for a while.I took Lexapro for 3 years and had great results for the first year.Of course we all metabolize differently.Anxiety sometimes causes me to have nausea,and vomiting,and I've found that GingerAle actually does help with that.Sometimes diarrea as well,but if you have this issue,just make sure,even though you may feel like it,that you are eating very well.Whole Grains,LOTS of veggies,and fruit,and yogurt with active cultures.I know this eating thing is common knowledge, but sometimes we forget to take care of these things and they will take care of you.tejas129
You shouldn't be having withdrawal symptoms if the taper off the celexa and the tapering onto lexapro is being done right. Why are you changing?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jun 2012 • 4 answers
Updated 24 Nov 2013 • 2 answers
Updated 20 May 2017 • 1 answer
Updated 10 Nov 2017 • 2 answers
Updated 31 Mar 2018 • 2 answers